Enable JavaScript to visit this website.

If you are allergic to aspirin you should not take any of the following Anadin products that contain aspirin or ibuprofen:

If you are allergic to aspirin you may take Anadin Paracetamol Tablets.

Can I take Anadin if I’m allergic to aspirin?

10